Hiroshima Mathematical Journal

Nonlinear operators of monotone type in reflexive Banach spaces and nonlinear perturbations

Nobuyuki Kenmochi

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 1 (1974), 229-263.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137159

Digital Object Identifier
doi:10.32917/hmj/1206137159

Mathematical Reviews number (MathSciNet)
MR0383162

Zentralblatt MATH identifier
0284.47030

Subjects
Primary: 47H05: Monotone operators and generalizations

Citation

Kenmochi, Nobuyuki. Nonlinear operators of monotone type in reflexive Banach spaces and nonlinear perturbations. Hiroshima Math. J. 4 (1974), no. 1, 229--263. doi:10.32917/hmj/1206137159. https://projecteuclid.org/euclid.hmj/1206137159


Export citation

References

  • [1] C. Bardos and H. Brezis, Sur une classe de problemes d'evolution non lineaires, J. Differential Equations, 6 (1969), 345-394.
  • [2] H. Brezis, Equations et inequations non lineaires dans les espaces vectoriels en dualite, Ann. Inst. Fourier, Grenoble, 18, 1 (1968), 115-175.
  • [3] H. Brezis, Perturbations non lineaires d'operateurs maximaux monotones, C. R. Acad. Sci. Paris 265 (1969), 566-569.
  • [4] H. Brezis, M. G. Crandall and A. Pazy, Perturbations of non linear maximal monotone sets in Banach spaces, Comm. Pure Appl. Math. 23 (1970), 123-144.
  • [5] F. E. Browder, Nonlinear monotone and accretive operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 61 (1968), 388-393.
  • [6] F. E. Browder, Problemes non lineaires, Univ. Montreal, 1966.
  • [7] F. E. Browder, Nonlinear maximal monotone operators in Banach spaces, Math. Ann. 175(1968), 89-113.
  • [8] F. E. Browder, Fixed point theory of multivalued mappings in topological vector spaces, Math. Ann. 177 (1968), 283-301.
  • [9] F. E. Browder, Nonlinear variational inequalities and maximal monotone mappings in Banach spaces, Math. Ann. 183 (1969), 213-231.
  • [10] F. E. Browder and P. Hess, Nonlinear mappings of monotone type in Banach spaces, J. Functional Analysis 11 (1972), 251-294.
  • [11] D. G. DeFigueiredo, An existence theorem for pseudomonotone operator equations in Banach spaces, J. Math. Anal. Appl. 34 (1971), 151-156.
  • [12] N. Kenmochi, Existence theorems for certain nonlinear equations, Hiroshima Math. J. 1 (1971), 435-443.
  • [13] N. Kenmochi, Pseudo-monotone operators and nonlinear elliptic boundary value problems, in preparation.
  • [14] N. Kenmochi, Nonlinear operators of monotone type and nonlinear variational inequalities, in preparation.
  • [15] J. Leray andJ. L. Lions, Quelques resultats de Visik sur les problemes elliptiques non lineaires par les methodes de Minty-Browder, Bull. Soc. Math. France 93 (1965), 97-107.
  • [16] J. L. Lions, Sur certaines equations paraboliques non lineaires, Bull. Soc. Math. France 93 (1965), 155-175.
  • [17] J. L. Lions, Quelques methodes de resolution des problemes aux limites non lineaires, Dunod Gauthier-Villars, Paris, 1969.
  • [18] J. L. Lions and G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math. 20 (1967), 493-519.
  • [19] G.J. Minty, Monotone (nonlinear) operators in Banach spaces, Duke Math. J. 29 (1962), 341-346.
  • [20] J. J. Moreau, Fonctionnelle convexes, Seminaire sur les equations aux derivees partielles, II, College de France, 1966-1967.
  • [21] U. Mosco, Convergence of convex sets and of solutions of variational inequalities, Advances in Math. 3 (1969), 510-585.
  • [22] W. V. Petryshyn and P. M. Fitzpatrick, New existence theorems for nonlinear equations of Hammerstein type, Trans. Amer. Math. Soc. 160 (1971), 39-63.
  • [23] R. T. Rockafellar, Characterization of the subdifferentials of convex functions, Pacific J. Math. 17 (1966), 497-510.
  • [24] R. T. Rockafellar, Local boundedness of nonlinear monotone operators, Michigan Math. J. 16 (1969), 397-407.
  • [25] R. T. Rockafellar, On the maximality of sums of nonlinear monotone operators, Trans. Amer. Math. Soc. 149 (1970), 75-88.
  • [26] R. T. Rockafellar, On the maximal monotonicity of subdifferential mappings, Pacific J. Math. 33(1970), 209-216.